# SDR DALA2019091005255

- Difficulty date: September 10, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 14,519 hours, 5,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6224909) DURING INSPECTION FOUND 1-5CD SEAT MOUNTED EMERGENCY LIGHTS OUT. FOUND ONE FUSE BAD ON POWER SUPPLY M2816. REPLACED SAME PER AMM 33-51-06. OPS CK GOOD.
